# SDR SWIA2025013100006

- Difficulty date: January 16, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N287SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000753
- Aircraft time: 13,870 hours, 11,194 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND RETRACTING THE LANDING GEAR RECEIVED A LANDING GEAR LEVER DISAGREE WARNING  MESSAGE . IT SOUNDED LIKE THE NOSE GEAR DOOR DIDNÂ€™T CLOSE COMPLETELY . CYCLED GEAR PER QRH . EVERYTHING RETURNED TO NORMAL.     (FLIGHT 4179 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29492077 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PER FIM FAULT CODE:  3261222PSS CHECKED GROUNDS AT GS0807 & GS0809 AND FOUND WIRES AND CONNECTIONS TO BE GOOD.  PER FIM REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IN ACCORDANCE WITH AMM 32-33-01.  COMPLIED WITH MULTIPLE LANDING GEAR EXTENSIONS AND RETRACTIONS IN ACCORDANCE WITH AMM TASK 32-33-00-710-801-A.  DID NOT OBSERVED ANY UNUSUAL OPERATION OR NOISES WITH THE LANDING GEAR SYSTEM.  LANDING GEAR SYSTEM OPERATED NORMAL.  NO LANDING GEAR LEVER DISAGREE WARNING MSG RECEIVED..
